MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM20; SYSTEM, MONITORING, PERINATAL

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM20; SYSTEM, MONITORING, PERINATAL
Model Number AVALON FM20 FETAL MONITOR
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: reporter institution phone number: (b)(6).E1: reporter phone number: (b)(6).A philips remote technical consultant (tc) interviewed the customer and suggested the issue may stem from a faulty speaker cable, speaker assembly or main board.It was discovered the main cpu board needed to be replaced to resolve the issue.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
Customer reported that the device is showing an inop speaker malfunction.It was confirmed the device did not produce sound at the time of the report.The device was in use on a patient at the time of the event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by a philips remote technical consultant (tc) which included interviewing the customer.The tc suggested the issue may stem from a faulty speaker cable, speaker assembly or main board.It was discovered the main cpu board needed to be replaced to resolve the issue.The tc provided the customer a quote for onsite repair and informed them the job will not be covered by warranty-contract-rsm-quote.The customer did not reply.Eventually, the onsite quote expired and the case closed.Based on the information available in the case and provided by the philips personnel, the cause of the reported problem was confirmed to be the cpu board.The alleged malfunction was confirmed.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
AVALON FETAL MONITOR FM20
Common Device Name
SYSTEM, MONITORING, PERINATAL
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24854190
Report Number9610816-2026-100684
Device Sequence Number15762737
Product Code HGM
UDI-Device Identifier00884838000407
UDI-Public(01)00884838000407
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON FM20 FETAL MONITOR
Device Catalogue Number862198
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown